ive been on 100 mg patch for 15 years for neck and nerv damage. i was getting cervical epidurals every 6 weeks for 15 yrs. untill my doc died and now i cant find someone to do the epidurals in my neck because it is so dangerous. my family doc lost his licenice to give narcotics and now i have one month befor im out of meds i also take 100 oxycodean perks; for break through pain every 25 days so i have to ween off those too . i have been told you can have a heart attack and seisures if quit cold turkey . i cant stand the restless leg syndrome and arms do the same what will help . thanks angie
welome to the family, your at the rite place. most times if a dr dies or retires, his/her workload will go to another dr. find out which dr and make an appt for meet and greet. from there after this new dr reviews you chart, you shouldnt have any problem at all. hope this helped
You need to find a Pain Management doc as soon as possibel to help you out. If you are happy with the results the pain meds give you that is probably your only option. You can Goggle Pain Management Doctors, & I believe you can find one closet to your area. Explain that you need to see one immediately & the circumstances. If you want off the pain meds, you still need to see a doctor to help you. Please take this advice...
The only way to really ween from the patch is to try leaving it on for longer intervals. If you change every two days leave it on for three for a week them four etc until you can leave ti off. It is going to be rough so I would keep searching for a Dr if I were you. I know things are different in Canada than the States. Is there any possibilty you could get treatment in the States for those 8 months until you can get a new Dr? People here think they want government Healthcare but they think it will be the same care they get now just with the govt paying for it which is so far from the truth!! They just have no idea! Anyway, google the Thomas recipe to help with some of the withdrawal symptoms. You sound like you are really stuck between a rock and a hard place! Usually withdrawal from opioids doesnt cause heart attack or seizures-at least not what you are on but you are going to feel very ill. You can expect nausea, vomiting, diarrhea, chills, aches, yawning, sweating etc.
Opioid withdrawals wont kill you but you FEEL like you are dying. Good Luck and prayers! I truly hope you can find a replacement Dr soon!
I live in Toronto. That means I might be able to help you.
Have you heard of CAMH? That is the Centre for Addiction and Mental Health, and it is in downtown Toronto.
I think that is a great place for you to start, if you want to get on Suboxone, or just to get some advice.
I am going to 'friend' you and then we can talk privately.
stay in touch
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Aug 2010 • 1 answer
Your days are now getting better! I am going to tell you what to use to keep your fentanyl patch on?
Posted 25 Dec 2012 • 9 answers
Posted 7 May 2013 • 13 answers
Posted 3 Jul 2014 • 2 answers
I have been on fentanyl 150 mcg for 6 years my Dr has given me gabapentin 300 mg 2 a day is this ok?
Posted 23 Nov 2015 • 1 answer